MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA THE PERSONALIZED KNEE SOLUTION; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA THE PERSONALIZED KNEE SOLUTION; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED
Catalog Number 42521400711
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).D10: item# unk tibial tray; lot# unknown.G2: foreign - event occurred in india.Product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during an initial procedure, the surgeon faced difficulty getting the articular surface to lock into the tibial tray.No patient consequences were reported as a result of the event.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the returned product identified the device exhibits signs of insertion attempt/s (gouges, inserter tool marks) and the dovetail feature is compressed.Performed dimensional analysis of the product identifier and dimension is within specification.Medical records were not provided.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Damage to the articular surface can occur if the articular surface is not correctly placed and oriented before pushing it using the inserter instrument.Detailed instructions for inserting the articular surface are provided in persona- the personalized knee surgical technique.The root cause is attributed to use error.Damage to the dovetail feature confirms the implant would not be able to seat.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA THE PERSONALIZED KNEE SOLUTION
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21069027
Report Number3007963827-2025-00011
Device Sequence Number3493455
Product Code JWH
UDI-Device Identifier00889024643284
UDI-Public(01)00889024643284(17)271128(10)65631585
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K113369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number42521400711
Device Lot Number65631585
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2024
Supplement Date Received by Manufacturer01/17/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date01/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/29/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NARRATIVE IN H11.
Patient SexPrefer Not To Disclose